# SDR ASOA201706291724

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE HAS CORROSION BETWEEN BS 333 - 349.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06-001-001-A01, AND 51-40-11-001-001-A01,
